# SDR AALA201803139023

- Difficulty date: March 9, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,223 hours, 16,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT BATTERY FAULTED.  REMOVED AND REPLACED THE BATTERY. OPS CHECKED GOOD IAW AMM 33-51-38.
